An approximation method for strictly pseudocontractive mappings
Let K be a closed convex subset of a q-uniformly smooth separable Banach space, T:K→K a strictly pseudocontractive mapping, and f:K→K an L-Lispschitzian strongly pseudocontractive mapping. For any t∈(0,1), let xt be the unique fixed point of tf+(1-t)T. We prove that if T has a fixed point, then xt converges to a fixed point of T as t approaches to 0. © 2005 Elsevier Ltd. All rights reserved.
Nonlinear Analysis, Theory, Methods and Applications
Chen, R., Lin, P., & Song, Y. (2006). An approximation method for strictly pseudocontractive mappings. Nonlinear Analysis, Theory, Methods and Applications, 64 (11), 2527-2535. https://doi.org/10.1016/j.na.2005.08.031